# SDR SWIA2020042750392

- Difficulty date: March 12, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 35,140 hours, 21,974 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LBL 9 SEAT TRACK CORRODED FROM APROX FS 661.0+32 TO 693.0 MARKED   (C-CHECK) RO 4/23/2020    REPLACED SEAT TRACK REF CRJ-900 AMM. FABRICATION ACCOMPLISHED ON JOB: 915069105 OP: 58 MX TRANS #20660655
